# SDR USAAD98141

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: M, J, Y
- Precautionary procedure: E, A

## Discrepancy

PIT - FLT 365 - EN ROUTE BUF-CLT - CREW NOTED A RISE IN THE LEFT ENGINE OIL TEMPERATURE, EXCEEDING 165 DEGREES.  THE ENGINE STARTED TO VIBRATE.  CREW SECURED THE ENGINE.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE ENGINE.  (M)
